Augmentin Tablets

Heya, I have now been put on Augmentin Tablets for my chest infection that I have had for 3 months! They are making me feel very strange, yesterday I had a fever, felt dizzy, had diarrhoea, was off my food and had a nasty head ache. Today the dizziness and fever has gone which is good. Has anyone else been on these tablets and if so did you have any reactions?

5 Replies

oldestnewest
  • I've been on them and had the same side effects. Not nice but did get rid of the chest infection!

  • Hi ,

    just started a weeks course on them after going AnE for breathing probs.

    got chest infection and inflamed lungs xxxxxx

  • I am on them for 2 weeks but my side effects have gone now thank God! It was scary how ill I felt yesterday xxx

  • Hi Glynis, been on augmentin since july, you kind of get used to the side effects.You just have to be careful if you start getting stomach cramps with bloody diarrhea as can get colitis if on long term.Another lovely side effect to another lovely drug, but hey them make us better xxx

  • I been on them two years as proflatic dose and that gets doubled wen i get a cold/ infection and others added in to. I dont get any side effects any more, i did for the first few weeks then they went away or i just got used to it! lol hope you get better sooon!! xxx

You may also like...